International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A Perturbed Version of General Weighted Ostrowski Type Inequality and Applications

  • Waseem Ghazi Alshanti1
  1. Jubail University College

Abstract

The main purpose of this paper is to derive some new generalizations of weighted Ostrowski type inequalities. The new established inequalities are carried out for a twice differentiable mapping in different L p spaces. Applications throught considering Grüss type inequality and numerical integration are also provided.

How to Cite

W. G. Alshanti, A Perturbed Version of General Weighted Ostrowski Type Inequality and Applications, Int. J. Anal. Appl. 16 (2018), 503–517. https://doi.org/10.28924/2291-8639-16-2018-503

BibTeX
@article{Alshanti2018,
  author  = {Alshanti, Waseem Ghazi},
  title   = {A Perturbed Version of General Weighted Ostrowski Type Inequality and Applications},
  journal = {Int. J. Anal. Appl.},
  volume  = {16},
  year    = {2018},
  pages   = {503--517},
  doi     = {10.28924/2291-8639-16-2018-503}
}

References

  • [1] A. Ostrowski, Uber die Absolutabweichung einer differentienbaren Funktionen von ihren Integralimittelwert, Comment. Math. Hel. 10 (1938), 226-227.
  • [2] J. Roumeliotis, P. Cerone, and S. S. Dragomir, An Ostrowski type inequality for weighted mappings with bounded second derivatives, RGMIA Res. Rep. Collect. 1 (1998), 101-111.
  • [3] P. Cerone, A new Ostrowski type inequality involving integral means over end intervals, Tamkang J. Math. 33(2) (2002), 109-118.
  • [4] A. Qayyum, M. Shoaib, and I. Faye, On new weighted Ostrowski type inequalities involving integral means over end intervals and application, Turkish J. Anal. Numb. Theory. 3(2) (2015), 61-67.
  • [5] N. Barnett, S. S. Dragomir, and I. Gomm, A companion for the Ostrowski and the generalised trapezoid inequalities, Math. Comput. Model. 50(1) (2009), 179-187.
  • [6] H. Budak, S. Erden, and M. Sarikaya, New Weighted Ostrowski Type Inequalities for Mappings Whose nth Derivatives Are of Bounded Variation, Int. J. Anal. Appl. 12(1) (2016), 71-79.
  • [7] M. Alomari, A companion of Ostrowski's inequality for mappings whose first derivatives are bounded and applications in numerical integration, Transylvanian J. Math. Mech. 4(2) (2012), 103-109.
  • [8] M. Alomari, A generalization of companion inequality of Ostrowski's type for mappings whose first derivatives are bounded and applications in numerical integration, Kragujevac J. Math. 36(1) (2012), 77-82.
  • [9] W. Liu, New Bounds for the Companion of Ostrowski's Inequality and Applications, Filomat. 28 (2014), 167-178.
  • [10] R. Agarwal, P. Ravi, M. Luo, and R. Raina, On Ostrowski type inequalities, Fasciculi Math. 56(1) (2016), 5-27.
  • [11] H. Budak, M. Sarikaya, A New Companion of Ostrowski Type Inequalities for Functions of Two Variables With Bounded Variation, Facta Universitatis, Series: Mathematics and Informatics. 31(2) (2016), 447-463.
  • [12] A. Qayyum, M. Shoaib, A. Matouk, and M. Latif, On new generalized Ostrowski type integral inequalities, Abstr. Appli. Anal. 2014 (2014), Art. ID 275806.
  • [13] G. Grüss, Uber das Maximum des absoluten Betrages von }$1/(b-a)\int\limits_{a}^{b}f(x)g(x)dx-1/(b-a)^{2}\int\limits_{a}^{b}f(x)dx\int\limits_{a}^{b}g(x)dx$, , Mathematische Zeitschrift. vol. 39(1) (1935), 215-226.
  • [14] P. L. Cebyˆ sev, Sur les expressions approximatives des integrales definies par les autres prises entre les mˆ emes limites, Proc. Math. Soc. Kharkov. 2 (1882), 93-98.
  • [15] W.G. Alshanti and A. Qayyum, A Note On New Ostrowski Type Inequalities Using a Generalized Kernel. Bull. Math. Anal. Appl. 9(1) (2017), 74-91.
  • [16] W.G. Alshanti, A. Qayyum and M.A. Majid, Ostrowski Type inequalities by using General Quadratic Kernel. J. Inequal. Spec. Funct. 8(4) (2017), 111-135.